# SDR SWAA022555

- Difficulty date: October 25, 2002
- Submitted: November 8, 2002
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 32,249 hours, 29,338 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545445
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND RT WING LOWER RIB CHORD CRACKED AT WS 135.5, BETWEEN STRS 2 AND 3.  REPAIRED RIB CHORD PER BFG ER.
